# SDR YENA2021052700339

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 66,773 hours, 23,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4640
- Condition: Failed
- Location: Emergency Lights
- Part time: 66,773 hours, 23,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 13WL FAULT; REF AEM NR 2021-138/1-2021-234086 - REMOVED AND REPLACED EPSU 13WL IAW A320 AMM 33-51-38-400-001-A, 33-51-38-400-002-A
